Article Text

PDF

Cerebral infarction in association with Ecstasy abuse.
  1. S. Manchanda,
  2. M. J. Connolly
  1. Department of Medicine, Manchester Royal Infirmary, UK.

    Abstract

    A previously fit 35 year old man presented with a right hemiparesis and dysphasia 36 hours after abuse of Ecstasy (3,4-methylenedioxymethamphetamine). Computerized axial tomography scan demonstrated an extensive acute left cerebral infarction and carotid digital subtraction angiogram, 2 days after admission, revealed left middle cerebral artery occlusion. There were no other known risk factors and all other investigations were negative. The patient made a partial recovery. We propose an association between Ecstasy abuse and cerebral infarction.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.